RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 80, Issue 5, Pages 733–750 (Mi mz3082)  

Isomorphism between the solution spaces of a discrete convolution equation and a convolution equation on the space of entire functions

V. V. Napalkov, V. E. Kim

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Abstract: In this paper, we solve the problem of reconstructing an arbitrary solution of a homogeneous convolution equation from its values at integer points of the real axis.

DOI: https://doi.org/10.4213/mzm3082

Full text: PDF file (565 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 80:5, 692–709

Bibliographic databases:

UDC: 517.53
Received: 28.05.2004
Revised: 02.12.2005

Citation: V. V. Napalkov, V. E. Kim, “Isomorphism between the solution spaces of a discrete convolution equation and a convolution equation on the space of entire functions”, Mat. Zametki, 80:5 (2006), 733–750; Math. Notes, 80:5 (2006), 692–709

Citation in format AMSBIB
\Bibitem{NapKim06}
\by V.~V.~Napalkov, V.~E.~Kim
\paper Isomorphism between the solution spaces of a discrete convolution equation and a convolution equation on the space of entire functions
\jour Mat. Zametki
\yr 2006
\vol 80
\issue 5
\pages 733--750
\mathnet{http://mi.mathnet.ru/mz3082}
\crossref{https://doi.org/10.4213/mzm3082}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2311587}
\zmath{https://zbmath.org/?q=an:1135.46013}
\elib{http://elibrary.ru/item.asp?id=9309629}
\transl
\jour Math. Notes
\yr 2006
\vol 80
\issue 5
\pages 692--709
\crossref{https://doi.org/10.1007/s11006-006-0190-8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000243368900009}
\elib{http://elibrary.ru/item.asp?id=13518195}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33845614099}


Linking options:
  • http://mi.mathnet.ru/eng/mz3082
  • https://doi.org/10.4213/mzm3082
  • http://mi.mathnet.ru/eng/mz/v80/i5/p733

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:575
    Full text:145
    References:59
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019